# SDR MASA200700809

- Difficulty date: November 18, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 27,852 hours, 24,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7347 DSM - FIRST 4 EMERGENCY EXIT FLOOR LIGHT INOP.  MX FOUND NO POWER TO THE LIGHT STRIPS.  CYCLED SWITCH ON FA PANEL, OPS NORMAL.
